# SDR CA050121009

- Difficulty date: January 16, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 40,347 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Part number: 7898426009
- Part serial: 88022457
- Condition: Corroded
- Location: Engine
- Part time: 42,014 hours, 45,021 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) NR1 ENGINE, ENGINE CONTROL UNIT WOULD NOT INDICATE (ON).  MAINTENANCE FOUND CORROSION INSIDE AND OUTSIDE CONNECTOR J1.  ECU REPLACED. (NOTE: TIMES ARE AIRCRAFT TOTAL TIME NOT ACTUAL PART TIME)
